Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Withdrawal

Posted Aug 07 2009 7:17pm
I haven't wrote in a week only because there is not too much you can really say to make radiation sound fun since you are doing the same thing everyday!

The radiation techs are getting faster with setting me up and administering the treatments, I think they have it down to ~ 10mins now. There are a couple of side effects starting nothing that is bothersome, such as fatigue.... I just rest more and sleep in longer and.... my skin is starting to show signs of a burn from my collar bone down half way of my torso... so a square section of my torso looks like a lobster. I was mistaken that I was supposed to meet with Dr. Schneider every Monday and I found out today it is only if you have any concerns or questions which I don't have so.... not sure when I will meet with him again, at the end of treatments?

Something I found on a cancer website that I need to ask my oncologist about this Thursday is if there is a such thing as post-chemotherapy rheumatism because these past few days I have been experiencing to me what would be arthritis pain in my feet, hands/wrists, and hips. The website explained that this is part of a withdrawal from certain types of chemo and the corticosteroids (both of which I was on). It also explained that the onset was 1-3 months post treatment and I am coming up on the 6 week mark this week. I will find out more information on Thursday!

Another exciting thing is this morning before treatments I went to HDGH to have my stitch removed from my port and all looks good, the scare healed well! Another part of the journey over and done with :)

Well, the end of this week will be my half way point of radiation....almost there!

~sasha
Post a comment
Write a comment: